# SDR DXTA2023090594510

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 13,959 hours, 10,852 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Valve
- Part number: 99125501
- Part serial: M8807
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF COULD NOT RETRACT LANDING GEAR UNTIL THIRD ATTEMPT. CYCLED GEAR IN FLIGHT WITH NORMAL FUNCTION.  REMOVED LANDING GEAR CONTROL PN: 9912550-1 SN: M8807, OK TO INSTALL (R,DODS 9/04/23) INSTALLED NEW LANDING GEAR CONTROL PN: 9912550-1 SN: 00295 IAW CESSNA 560XL MM 32-30-01. PERFORMED OPERATIONAL CHECK. NO DEFECTS NOTED.
